The tame fundamental group of an abelian variety and integral points
Compositio Mathematica, Tome 72 (1989) no. 1, p. 1-31
@article{CM_1989__72_1_1_0,
     author = {Brown, Martin},
     title = {The tame fundamental group of an abelian variety and integral points},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {1},
     year = {1989},
     pages = {1-31},
     zbl = {0718.14012},
     mrnumber = {1026327},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__72_1_1_0}
}
Brown, M. L. The tame fundamental group of an abelian variety and integral points. Compositio Mathematica, Tome 72 (1989) no. 1, pp. 1-31. https://www.numdam.org/item/CM_1989__72_1_1_0/

1 S. Abhyankar, Tame coverings and fundamental groups of algebraic varieties, Part I. Branch loci with normal crossings; Applications: theorems of Zariski and Picard. American J. Math. 81 (1959) 46-94. | MR 104675 | Zbl 0100.16401

2 M.L. Brown, Remark on two Diophantine conjectures, Bull. London Math. Soc. 17 (1985) 391-392. | MR 806636 | Zbl 0585.14016

3 G. Edmunds, Coverings of node curves, Journal London Math. Soc. 1 (1969) 473-479. | MR 265363 | Zbl 0181.48902

4 G. Faltings, G. Wüstholz, Rational Points, Aspects of Mathematics No. E6, Vieweg, Braunschweig/Wiesbaden, 1984. | MR 766568 | Zbl 0588.14027

5 A. Grothendieck, Revêtements Étales et Groupe Fondamental (SGA1), Lecture Notes in Math. 224, Springer-Verlag, New York 1971. | MR 354651 | Zbl 0234.14002

6 A. Grothendieck, Eléments de Géométrie Algébrique, I.H.E.S. Publ. Math. 1960-67. | Numdam

7 R. Hartshorne, Algebraic Geometry, Graduate Texts in Math., Springer-Verlag, 1977. | MR 463157 | Zbl 0367.14001

8 M. Hindry, Points de torsion sur les sous-variétés de variétés abéliennes, C.R. Acad. Sci. Paris 304 (1987) Série 1, 311-314. | MR 889751 | Zbl 0621.14026

9 S. Iitaka, On logarithmic Kodaira dimension of algebraic varieties, in: Papers dedicated to K. Kodaira; Complex Analysis and Geometry, C.U.P. 1972. | Zbl 0351.14016

10 Y. Kawamata, The cone of curves of algebraic varieties, Annals of Math. 119 (1984) 603-633. | MR 744865 | Zbl 0544.14009

11 S. Lang, Integral points on curves, I.H.E.S. Publ. Math. 6 (1960) 27-43. | Numdam | MR 130219 | Zbl 0112.13402

12 S. Lang, Abelian Varieties, Interscience, New York 1959. | MR 106225 | Zbl 0098.13201

13 S. Lang, Hyperbolicity and Diophantine analysis, Bull, Amer. Math. Soc. 14 (1986) 159-206. | MR 828820 | Zbl 0602.14019

14 D.W. Masser, Linear forms in algebraic points of abelian functions, Proc. L.M.S. 33 (1976) 549-564. | MR 424717 | Zbl 0334.14019

15 D. Mumford, Abelian Varieties, O.U.P., Oxford 1970. | MR 282985 | Zbl 0223.14022

16 J. Noguchi, A higher dimensional analogue of Mordell's conjecture over function fields, Math. Annalen 258 (1981) 207-212. | MR 641826 | Zbl 0459.14002

17 M. Raynaud, Sous-variétés d'une variété abélienne et points de torsion, in: Arithmetic and Geometry, Progress in Math. 35, Birkhaüser (1983) 327-352. | Zbl 0581.14031

18 J-P. Serre, Revêtements ramifiés du plan projectif (d'aprés Abhyankar), Séminaire Bourbaki Mai 1960 no. 204. | Numdam | Zbl 0115.38403

19 J-P. Serre, Lectures on the Mordell-Weil theorem, Aspects of Mathematics No. E15, Vieweg, Braunschweig/Wiesbaden 1989. | MR 1757192 | Zbl 0676.14005

20 J.H. Silverman, Integral points on abelian varieties, Invent. Math. 81 (1985), 341-346 (Correction, Invent. Math. 84 (1986) 223). | MR 799270 | Zbl 0576.14041 | Zbl 0585.14030

21 E. Viehweg, Vanishing theorems, J. Reine und ang. Math. 335 (1982) 1-8. | MR 667459 | Zbl 0485.32019

22 P. Vojta, Diophantine Approximation and Value Distribution Theory, Lecture Notes in Math. 1239, Springer-Verlag, New York 1987. | MR 883451 | Zbl 0609.14011